# SDR USAABB08165

- Difficulty date: November 1, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE EMERGENCY EXIT LIGHT AT THE L3 DOOR WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE MID, AFT, LEFT BATTERY PACK ASSEMBLY.  OPERATIONALLY CHECKS OK.
